Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 1, Pages 1-14
http://dx.doi.org/10.1155/S0161171294000013

On complete convergence in a Banach space

1Technical University, ul. Bernardyńska 13, Lublin 20-109, Poland
2Institute of Mathematics, UMCS, Piac Marii Curie-Sklodowskiej 1, Lublin 20-031, Poland

Received 19 May 1992; Revised 1 January 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anna Kuczmaszewska and Dominik Szynal, “On complete convergence in a Banach space,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 1-14, 1994. https://doi.org/10.1155/S0161171294000013.